# SDR AALA202105149008

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 22,338 hours, 2,457 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bolt
- Condition: Loose
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOLTS ATTACHING RIGHT EMERGENCY EGRESS LEVER TO COCKPIT DOOR HAVE COME LOOSE.. RESECURED RIGHT PIN HOLDER ON LOWER EMERGENCY EGRESS BLOWOUT PANEL ON COCKPIT COMPARTMENT DOOR.PER AMM 52-51-14.
